# SDR 061071

- Difficulty date: March 31, 2006
- Submitted: April 1, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM WEB DAMAGED AT BS 480, LBL20 TO LBL 90.  FLOORBEAM REPAIRED IAW B747 SRM 53-10-07 FIG 18.
